... rejoiced. Now, more than a year later we've discovered my SWEATING: CONSTANT, PROFUSE & DISABLING sweating, has been caused by taking Qualaquin. I'm 7 days off the drug, my SEVERE NLC have returned. My question? NOW WHAT??? (Yes, the profuse sweating is gradually subsiding.)
23 Sep 2009
Sorry I could find no answers for you. Talk to your doctor again.
You may find this site useful: http://www.patient.co.uk/health/Cramps-in-the-Leg.htm
- Qualaquin Information for Consumers
- Qualaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Qualaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have low back pain and I am currantly on oxycontin
3 answers • 12 Jul 2010
I been waking up with leg cramps for so long it's not even funny. the things I have learned about leg cramps I want to share with everyone. ...
10 answers • 9 Aug 2012
My HMO and I are having an issue regarding the refilling of an existing Rx for Quinine Sulfate Tablets, 324 mg. tabs. The Rx is for 30 days only and ...
2 answers • 10 Feb 2014
Nocturnal Leg Cramps - While help with my knee pains I ride my motorcycle all year and sit at a desk
... all day . By 6:00pm I cant keep my knees bent I have turn my chair side way and straight my legs to try releave some of the pain its getting ...
0 answers • 30 Dec 2014